# SDR SWAA2012092507968

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 164,460 hours, 7,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 1016, STR 21L.  REPAIRED SKIN IAW EA.
